# SDR SWAA2023013080796

- Difficulty date: December 12, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB OUTBOARD FAN COWL INTERNAL AREA ON ENGINE 2 2022-691652<[01] REPLACED NEW WEB OUTBOARD FAN COWL INTERNAL AREA ON ENGINE 2 IAW B737-700 SRM 51-40-02 AND CMM 314-2200;[02] REPLACED NEW WEB OUTBOARD FAN COWL INTERNAL AREA ON ENGINE 2 IAW B737-700 SRM 51-40-02 AND CMM 314-2200 SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED NEW WEB OUTBOARD FAN COWL INTERNAL AREA ON ENGINE 2 IAW B737-700 SRM 51-40-02 AND CMM 314-2200 SEE INDIVIDUAL SIGN-OFF BELOW
